Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 43, NWS Melbourne, FL

December 3, 2015

NWS Melbourne, FL issued this small craft advisory at Dec 3, 2015, 3:41 AM EST. It took effect at Dec 4, 2015, 4:00 AM EST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Dec 3, 2015, 3:41 AM EST (08:41 UTC)
In effect from
Dec 4, 2015, 4:00 AM EST
Expired
Dec 8, 2015, 10:00 AM EST
In force
4 days
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

620 
WHUS72 KMLB 030841
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
341 AM EST THU DEC 3 2015

AMZ550-552-570-572-040900-
/O.NEW.KMLB.SC.Y.0043.151204T0900Z-151206T1500Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
341 AM EST THU DEC 3 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 10 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 10 AM EST
SUNDAY. 

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KNOTS SPREADING OVER
  THE WATERS BEGINNING EARLY FRIDAY. SEAS BUILDING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-040900-
/O.NEW.KMLB.SC.Y.0043.151204T1500Z-151206T1500Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
341 AM EST THU DEC 3 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 10 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 10 AM
EST SUNDAY. 

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KNOTS SPREADING OVER
  THE WATERS FRIDAY AFTERNOON. SEAS BUILDING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
696 
WHUS72 KMLB 041022
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
522 AM EST FRI DEC 4 2015

AMZ550-552-555-570-572-575-050430-
/O.EXT.KMLB.SC.Y.0043.000000T0000Z-151207T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
522 AM EST FRI DEC 4 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KNOTS SPREADING OVER
  THE WATERS TODAY AND PERSISTING THROUGH THE WEEKEND. SEAS
  BUILDING TO 6 TO 8 FEET THROUGH LATE FRIDAY AFTERNOON...THEN
  PEAKING AT 7-10 FEET NEARSHORE AND 11 TO 13 FEET OFFSHORE BY
  LATE SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
683 
WHUS72 KMLB 042023
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
323 PM EST FRI DEC 4 2015

AMZ550-552-555-570-572-575-050930-
/O.CON.KMLB.SC.Y.0043.000000T0000Z-151207T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
323 PM EST FRI DEC 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KNOTS WILL PERSIST
  THROUGH THE WEEKEND. SEAS BUILDING TO 7-9 FEET NEARSHORE AND 10
  TO 12 FEET OFFSHORE BY LATE SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
640 
WHUS72 KMLB 050940
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
440 AM EST SAT DEC 5 2015

AMZ550-552-555-570-572-575-060930-
/O.CON.KMLB.SC.Y.0043.000000T0000Z-151207T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
440 AM EST SAT DEC 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KNOTS WILL PERSIST 
  THROUGH THE WEEKEND. SEAS BUILDING TO 7-9 FEET NEARSHORE AND 
  10 TO 12 FEET OFFSHORE BY LATE SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
163 
WHUS72 KMLB 060939
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
439 AM EST SUN DEC 6 2015

AMZ550-552-555-570-572-575-070900-
/O.CON.KMLB.SC.Y.0043.000000T0000Z-151207T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
439 AM EST SUN DEC 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KNOTS WILL PERSIST
  THROUGH THE WEEKEND. SEAS 7-9 FEET NEARSHORE AND 8 TO 10 FEET
  OFFSHORE...UP TO 12 FEET IN THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
955 
WHUS72 KMLB 062019
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
319 PM EST SUN DEC 6 2015

AMZ550-552-555-570-572-575-070930-
/O.EXT.KMLB.SC.Y.0043.000000T0000Z-151208T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
319 PM EST SUN DEC 6 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY...

* WINDS AND SEAS...NORTHEAST WINDS HAVE DECREASED AROUND 15 KNOTS
  EXCEPT ALONG THE VOLUSIA COAST WHERE NORTH WINDS ARE AROUND 20
  KNOTS. BUT SEAS REMAIN AROUND 7 FEET AND A LITTLE HIGHER IN THE
  THE GULF STREAM. ON MONDAY AFTERNOON AND NIGHT...NORTH WINDS
  AROUND 20 KNOTS ARE FORECAST TO OVERSPREAD MOST OF THE WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
222 
WHUS72 KMLB 070851
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
351 AM EST MON DEC 7 2015

AMZ550-552-555-570-572-575-080900-
/O.CON.KMLB.SC.Y.0043.000000T0000Z-151208T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
351 AM EST MON DEC 7 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM TUESDAY...

* WINDS AND SEAS...NORTHERLY WINDS WHICH HAVE DECREASED TO 10 TO
  15 KNOTS WILL ONCE AGAIN INCREASE TO AROUND 20 KNOTS FROM THIS
  AFTERNOON INTO EARLY TUESDAY MORNING. SEAS WILL REMAIN BETWEEN 6
  AND 8 FEET...AND A LITTLE HIGHER IN THE THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CRISTALDI
023 
WHUS72 KMLB 072014
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
314 PM EST MON DEC 7 2015

AMZ570-572-575-080930-
/O.EXT.KMLB.SC.Y.0043.000000T0000Z-151208T1500Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
314 PM EST MON DEC 7 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST TUESDAY...

* WINDS AND SEAS...NORTHERLY WINDS AROUND 20 KNOTS WILL PRODUCE
  SEAS BETWEEN 7 AND 8 FEET TONIGHT. WINDS WILL DECREASE TO 15
  KNOTS EARLY TUESDAY BUT SEAS IN THE GULF STREAM WILL BE SLOW TO
  SUBSIDE BELOW 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-080900-
/O.CON.KMLB.SC.Y.0043.000000T0000Z-151208T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
314 PM EST MON DEC 7 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
TUESDAY...

* WINDS AND SEAS...NORTHERLY WINDS AROUND 20 KNOTS WILL PRODUCE
  SEAS BETWEEN 6 AND 7 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
966 
WHUS72 KMLB 080909
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
409 AM EST TUE DEC 8 2015

AMZ550-552-555-081015-
/O.EXP.KMLB.SC.Y.0043.000000T0000Z-151208T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
409 AM EST TUE DEC 8 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

OPERATORS OF SMALL CRAFT SHOULD STILL EXERCISE CAUTION NEAR SHORE
AS WINDS UP TO 15 KNOTS WILL COMBINE WITH A LONG PERIOD SWELL TO
PRODUCE COMBINED SEAS UP TO 6 FEET.

$$

AMZ570-572-575-081500-
/O.CON.KMLB.SC.Y.0043.000000T0000Z-151208T1500Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
409 AM EST TUE DEC 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS AND SEAS...NORTHERLY WINDS OF UP TO 20 KNOTS WILL PRODUCE
  SEAS BETWEEN 6 AND 7 FEET AND A LITTLE HIGHER IN THE GULF STREAM
  THIS MORNING...BEFORE SUBSIDING THROUGH THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 2, 8:20 PM EST, 7 hours 21 minutes earlier.

Area forecast discussion, Dec 2, 8:20 PM EST, 7 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
820 PM EST WED DEC 2 2015

.DISCUSSION...

...FRONT WILL MOVE THROUGH THE AREA LATER TONIGHT BRINGING HIGHER
RAIN CHANCES SOUTH OF THE CAPE TONIGHT INTO THURSDAY...

A COLD FRONT WAS MOVING OVER NORTH FLORIDA AND THE FLORIDA BIG BEND
REGIONS PER LATEST RUC SURFACE ANALYSIS AND BUOY REPORTS. MAIN AREAS
OF STORMS WERE AHEAD OF THE FRONT OVER EAST CENTRAL FLORIDA AND THE
COASTAL WATERS. BEHIND THE FRONT SCATTERED SHOWERS WITH LOW CLOUDS
OVER THE EASTERN GULF AND NORTH FLORIDA.  BASED ON RADAR TRENDS THE
STORMS ON THE MAINLAND SHOULD BE EXITING BREVARD TO MARTIN COUNTIES
AROUND MIDNIGHT AND IMPACT THE COASTAL WATERS THE REST OF THE NIGHT.
HIGH PRESSURE OVER THE SOUTHERN PLAINS(TEXAS) WILL BUILD ACROSS THE
SOUTHEAST U.S. THE GULF OF MEXICO AND FLORIDA. THE SURFACE FLOW AND
500MB FLOW BECOME PARALLEL WHICH WOULD SUGGEST THAT THE FRONT SLOWS
ITS OVERNIGHT SOUTHWARD PUSH DOWN THE PENINSULA AND EVENTUALLY
STALLS/BECOME STATIONARY OVER SOUTH FLORIDA THURSDAY MORNING.

MID LEVEL VORTICITY NOT VERY STRONG BUT THE BACK RIGHT QUADRANT OF
THE 250MB JET MOVING OVER CENTRAL FLORIDA SHOULD KEEP SLIGHT CHANCE
OF SHOWERS FOR MOST OF EAST CENTRAL FLORIDA. SLIGHTLY HIGHER POP
OVER THE SOUTHERN COUNTIES OKEECHOBEE SOUTH OSCEOLA INDIAN RIVER TO
MARTIN COUNTY AND THE COASTAL WATERS WHERE THE ATMOSPHERE IS MORE
UNSTABLE.

CURRENT ZONES FORECAST DEPICTS THIS SCENARIO WELL WITH HIGHER POP
OVER THE PREVIOUSLY MENTIONED COUNTIES AND A SLIGHT CHANCE OF PRECIP
NORTH AND CENTRAL FLORIDA AFTER MIDNIGHT.

UPDATE TO REMOVE PRE FIRST PERIOD WORDING.

.AVIATION...MVFR TEMPO IFR THROUGH AROUND 09Z WHEN THE FRONT IS OVER
SOUTHERN FLORIDA. IFR 09Z-16Z AS NORTHWEST THEN NORTH WINDS
ASSOCIATED WITH SHALLOW HIGH PRESSURE UNDER CUTS WARNER MORE MOIST
AIR IN THE 925MB-700MB/3000FT-10000FT LAYER ABOVE IT. EXPECT
PREVAILING MVFR/CLOUDS AFTER 16Z ESPECIALLY SOUTHERN TERMINALS AND
ROUTES DUE TO PROXIMITY TO STALLED BOUNDARY OVER SOUTHERN FLORIDA.

.MARINE...SOUTHWEST WINDS BECOME WEST THEN NORTHWEST LESS THAN 15
KNOTS AFTER MIDNIGHT BEHIND A FRONTAL BOUNDARY MOVING SOUTH OVER THE
COASTAL WATERS.

PREVIOUS AFD ISSUED 232 PM EST WED DEC 2 2015

CURRENTLY...HIGHER COVERAGE OF SHOWERS ACROSS MARTIN AND ST LUCIE
COUNTIES WITH DEEPER MOISTURE WORKING NORTHWARD IN THE LOW LVL SSW
FLOW DURING THE EARLY AFTERNOON. ADDITIONAL ISOLATED TO SCATTERED
SHOWERS WILL DEVELOP ACROSS THE INTERIOR AND PUSH TOWARD THE EAST
COAST INTO EARLY EVENING. LAST VERY WARM DAY FOR AWHILE WITH
MELBOURNE AIRPORT HAVING TIED THE RECORD HIGH FOR TODAYS DATE AT 85
DEGREES.

TONIGHT...THE COLD FRONT IS FORECAST TO MOVE THROUGH EAST CENTRAL
FLORIDA OVERNIGHT WITH WINDS BECOMING NORTHERLY BY THU MORNING.
SCATTERED EARLY EVENING CONVECTION WILL PUSH INTO THE ATLANTIC AND
THEN WILL KEEP A SLIGHT CHANCE FOR A PREFRONTAL SHOWER PAST LATE
EVENING ACROSS THE AREA. EXPECT SKIES TO BECOME MOSTLY CLOUDY WITH
LOWS IN THE 60S AS THE FRONT APPROACHES.

THU....THE SFC BOUNDARY IS FORECAST TO STALL ACROSS S FL ON THU WITH
LOW LVL FLOW VEERING QUICKLY TO THE NORTH AND THE NE LATE IN THE
DAY. LOW LVL UPGLIDE EXPECTED ACROSS THE SRN COUNTIES OVER THE
SHALLOW FRONT WITH AREAS OF SHOWERS AND SLIGHT CHANCE FOR THUNDER
ACROSS MARTIN COUNTY. MID LVL SW FLOW IN THE H7-H5 WILL OVERRIDE THE
COOLER LOW LVL AIRMASS AND PRODUCE THE HIGHEST COVERAGE OF PRECIP
ACROSS OKEECHOBEE COUNTY AND THE TREASURE COAST WHERE LIKELY RAIN
CHANCES ARE EXPECTED. A SHARP CUT OFF TO PRECIP CHANCES IS EXPECTED
ACROSS NRN AREAS AND WILL ONLY HAVE 20-30 PCT CHANCES FROM ORLANDO
TO TITUSVILLE. HIGHS WILL BE MUCH COOLER WITH MAINLY CLOUDY SKIES
AND NORTH WINDS WITH TEMPERATURES REACHING THE LOWER 70S NORTH TO
MID TO UPPER 70S FAR SRN AREAS.

THU NIGHT...THE OLD FRONTAL BOUNDARY WILL LIE ACROSS THE SOUTHERN
PENINSULA BUT PLENTY OF LOW-LEVEL CONVERGENCE AND DEEP LAYER
MOISTURE WILL REMAIN FOR SHOWERY PRECIPITATION. PRECIPITABLE WATER
VALUES ARE FORECAST NEAR 2.00 INCHES AROUND LAKE OKEECHOBEE FALLING
BACK TO 1.50 INCHES ALONG THE I-4 CORRIDOR. WILL KEEP POPS AROUND 40
PERCENT ALONG THE I-4 CORRIDOR TAPERING BACK TO 20 PERCENT ACROSS
FAR NORTHERN LAKE/VOLUSIA COUNTIES. POPS INCREASE SOUTHWARD ALL THE
WAY UP TO 80 PERCENT OVER MARTIN COUNTY. WILL ALSO KEEP AN ISOLATED
THUNDER THREAT IN ALONG THE TREASURE COAST AND OKEECHOBEE COUNTY
WHERE A BIT MORE INSTABILITY WILL EXIST. CELL MOTION WILL BE OUT OF
THE WEST OR SOUTHWEST. RIGHT-REAR QUAD UPPER JET INFLUENCE WILL ALSO
KEEP DIFFLUENCE ALOFT IN PLACE AS WELL AS THE OCCASIONAL MID-LEVEL
IMPULSE TRAVERSING THE AREA OVERHEAD. FAIRLY STRONG SURFACE HIGH
PRESSURE WILL EXPAND INTO THE OHIO/TENNESSEE/MISSISSIPPI VALLEYS
OVERNIGHT. N/NNE SURFACE WINDS WILL REMAIN ELEVATED ACROSS EAST
CENTRAL FL. LOWS GENERALLY IN THE 60S...EXCEPT UPPER 50S ALONG/NORTH
OF I-4.

FRI-FRI NIGHT...STRONG SURFACE HIGH PRESSURE WILL WORK TOWARDS THE
MID ATLC COAST OVER THIS TIME PROVIDING A TIGHT PRESSURE GRADIENT
OVER ECFL BETWEEN IT AND THE OLD FRONTAL BOUNDARY NOW OVER THE
FLORIDA STRAITS. NORTHEAST WINDS WILL BE 15 TO 20 MPH AND FREQUENTLY
GUSTY LIKELY PROMPTING A LAKE WIND ADVISORY FOR THIS DAY AREAWIDE.
CONSIDERABLE TO MOSTLY CLOUDY SKIES WILL CONTINUE WITH ABOVE
SEASONAL PRECIPITATION CHANCES (ESPECIALLY SOUTHWARD). WILL NOT RULE
OUT SOME ISOLATED THUNDER...MAINLY SOUTHWARD FROM MELBOURNE. POPS
DURING THE DAY ON FRI WILL RANGE FROM 40 PERCENT NORTH TO 80 PERCENT
TOWARD LAKE OKEECHOBEE/TREASURE COAST. LOWER POPS CURRENTLY FORECAST
OVERALL FOR FRI NIGHT WITH HIGHEST CHANCES NEAR THE SPACE/TREASURE
COASTS AT 50 TO 60 PERCENT. AGAIN PIECES OF MID-LEVEL ENERGY AND JET
STREAM INFLUENCE ALOFT WILL AID IN ABOVE SEASONAL CHANCES FOR
RAINFALL...ESPECIALLY SOUTHWARD ACROSS ECFL. AFTERNOON HIGHS
GENERALLY IN THE 70S WITH OVERNIGHT LOWS PRIMARILY IN THE 60S.

...PREVIOUS EXTENDED FORECAST DISCUSSION...

SAT-WED...ECMWF/GFS ARE IN REASONABLE AGREEMENT WITH THE MAJOR WX
FEATURES INTO EARLY NEXT WEEK. ONE NOTABLE DIFFERENCE: BTWN 12Z MON
AND 12Z TUES...ECMWF DVLPS A FULL BLOWN ATLC STORM SYSTEM OUT OF A
BROAD COASTAL TROF OFF THE SE COAST BTWN 12Z MON AND 12Z TUE...GFS
MISSES THIS ALTOGETHER. REGARDLESS OF WHICH SOLUTION EVOLVES IMPACT
FOR CENTRAL FL WOULD BE LIMITED OTHER THAN TO HASTEN THE ANTICIPATED
PASSAGE OF THE NEXT COLD FRONT LATE IN THE FCST PD.

DEEP/BRISK ONSHORE FLOW WILL CONTINUE INTO EARLY NEXT WEEK AS THE
STRONG POST FRONTAL RIDGE PUSHES OFF THE MID ATLC/NEW ENGLAND COAST.
FRONTAL BOUNDARY WILL GRADUALLY WASH OUT SOMEWHERE BTWN I-4 AND LAKE
OKEECHOBEE...LEAVING ITS REMNANT MOISTURE BAND TO MEANDER ACRS THE
CENTRAL PENINSULA. H100-H70 MEAN RH VALUES BTWN 70-90PCT WILL
REQUIRE POPS TO REMAIN IN THE FCST THRU THE PD. MILD ONSHORE FLOW
WILL KEEP TEMPS ABV AVG. MAXES IN THE  M/U70S ALONG THE COAST...
U70S/L80S INTERIOR. MIN TEMPS M60S/L70S ALONG THE COAST...L/M60S
INTERIOR.

&&

.AVIATION... ISOLD-SCAT SHRA MAINLY EAST OF KSFB-KISM LINE INTO LATE
AFTERNOON AND EARLY EVENING BEFORE MOST OF THE CONVECTION PUSHES
EAST OVER THE ATLC AHEAD OF THE FRONT. THE FRONT MOVING THROUGH THE
AREA LATE TONIGHT AND THU MORNING WILL BRING LOWERING CIGS TO THE
MVFR CAT BUT DO NOT EXPECT MUCH FOG WITH INCREASING NORTHERLY FLOW
TOWARD DAYBREAK.

&&

.MARINE... FRONT MOVING THROUGH THE WATERS LATE TONIGHT AND THU
MORNING WITH NORTHERLY WINDS INCREASING TO 14-18 KNOTS BEHIND THE
FRONT INTO THU AFTN. EXPECT SEAS TO BUILD TO 5-6 FT OFFSHORE BY THU
AFTN NORTH OF SEBASTIAN INLET.

THU NIGHT...THE PREVIOUS FRONTAL BOUNDARY WILL LIE ACROSS THE
SOUTHERN PENINSULA. NNE/NE WINDS WILL INCREASE TO 15/15-20 KTS OVER
THE OPEN ATLC. SEAS WILL BUILD TO 4-5 FT NEAR SHORE AND 5-6 FT GULF
STREAM/OFFSHORE LIKELY PROMPTING CAUTIONARY STATEMENTS OVERNIGHT.
SHOWERY PRECIPITATION WILL BE ABOVE AVERAGE WITH ISOLATED LIGHTNING
POSSIBLE SOUTH OF SEBASTIAN INLET.

FRI-MON...A STRONGER WIND SURGE WILL MOVE DOWN THE PENINSULA DURING
THE DAY ON FRI WITH GUSTY NNE/NE WINDS INCREASING TO 20-25 KTS OVER
THE OPEN ATLC. SEAS WILL STEADILY BUILD FROM NORTH TO SOUTH 4 TO 6
FT NEAR SHORE AND 5-7 FT OFFSHORE...POTENTIALLY TO 8 FT FRI NIGHT
OFFSHORE. WINDS/SEAS REMAIN VERY HAZARDOUS THROUGH THE WEEKEND.
SMALL CRAFT ADVISORIES WILL BE NECESSARY FOR ALL MARINE LEGS INTO
MON AS SEAS BUILD 6-9 FT NEAR SHORE AND 8-12 FT GULF
STREAM/OFFSHORE. WINDS WILL BE 25+ KNOTS SUSTAINED (FRI NIGHT-EARLY
SUN) OVER MUCH OF THE AREA. GUSTS TO GALE FORCE POSSIBLY AS EARLY AS
FRI AFTERNOON WELL OFFSHORE CONTINUING THRU SUN AWAY FROM THE COAST.
AT SOME POINT A GALE WATCH/WARNING MAY HAVE TO BE ENTERTAINED
(SAT/SAT NIGHT). OFFSHORE MOVING PRECIPITATION WILL CONTINUE FOR
MUCH OF THE PERIOD...HIGHEST CHANCES SOUTH OF THE CAPE. ISOLATED
LIGHTNING POSSIBLE SOUTH OF MELBOURNE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  64  69  61  73 /  30  10  30  40
MCO  65  73  62  74 /  30  20  40  50
MLB  68  73  66  76 /  50  40  60  70
VRB  67  75  66  75 /  50  50  70  70
LEE  64  71  58  74 /  20  10  30  40
SFB  65  71  60  72 /  30  20  40  40
ORL  65  72  62  74 /  30  20  40  50
FPR  68  77  66  77 /  50  60  70  80

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

IMPACT WX/RADAR...LASCODY
UPDATES/AVIATION...WIMMER
Hazardous weather outlook, Dec 2, 9:53 AM EST, 17 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
953 AM EST WED DEC 2 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-022300-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-SEBASTIAN
INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-BREVARD
COUNTY LINE 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET
20-60 NM-SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA
COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA
COUNTY-SOUTHERN LAKE COUNTY-NORTHERN BREVARD COUNTY-
953 AM EST WED DEC 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
MOISTURE AND INSTABILITY MAY BE ENOUGH TO PRODUCE AN ISOLATED
THREAT FOR LIGHTNING STORMS THIS AFTERNOON AND EARLY EVENING
ACROSS THE TREASURE COAST...SOUTHEAST OKEECHOBEE COUNTY AND
THE ADJACENT ATLANTIC NEAR SHORE WATERS FROM NEAR FORT PIERCE
INLET THROUGH JUPITER INLET. MOVEMENT WILL BE TOWARD THE NORTHEAST
AT 15 TO 20 MPH. THREATS INCLUDE HEAVY DOWNPOURS...OCCASIONAL
LIGHTNING AND GUSTY WINDS TO AROUND 30 MPH.

.RIP CURRENT IMPACT...
LINGERING LONG PERIOD SWELLS WILL PRODUCE A MODERATE RISK OF
RIP CURRENTS AT THE BEACHES TODAY. THE THREAT WILL BE GREATEST
DURING THE OUTGOING TIDE FROM MID AFTERNOON THROUGH EARLY THIS
EVENING. ALWAYS SWIM NEAR A LIFEGUARD AND NEVER SWIM ALONE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
A COLD FRONT WILL CROSS THE AREA LATE TONIGHT AND THEN STALL
SOUTH OF THE REGION INTO LATE WEEK...LEADING TO INCREASING RAIN
CHANCES ACROSS THE REGION AND A SLIGHT CHANCE FOR THUNDERSTORMS
OVER SOUTHERN PORTIONS OF EAST CENTRAL FLORIDA. BOATING CONDITIONS
ARE EXPECTED TO DETERIORATE LATE IN THE WEEK...LIKELY BECOMING
HAZARDOUS INTO THE WEEKEND AS WINDS INCREASE BEHIND THE FRONT AND
BECOME ONSHORE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

SEDLOCK/PENDERGRAST

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 3, 7:08 AM ESTDense Fog AdvisoryMLBOkeechobee112 min

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.